# SDR IPXA2014032882431

- Difficulty date: March 6, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 20,618 hours, 13,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FUSELAGE SKIN DAMAGED BS 500-520 S26-28R.     ACCOMPLISHED EO B757-5330-53897-A
